MathSciNet Relay Station
MathSciNet bibliographic data
MR1272981 (98f:11043) 11F67 (11F70)
Hida, Haruzo On the critical values of $L$-functions of ${\rm GL}(2)$ and ${\rm GL}(2)\times{\rm GL}(2)$. Duke Math. J. 74 (1994), no. 2, 431–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement